# SDR 0401

- Difficulty date: December 29, 2003
- Submitted: January 4, 2004
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Rt Eng Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RIGHT ENGINE INDICATED A FIRE,  SHUT DOWN RIGHT ENGINE AND FIRED BOTH FIRE BOTTLES. HAD MAINT. TROUBLESHOOT SYSTEM, DISCONNECED ALL THREE LOOPS,  ALL CHECKED OUT GOOD. RECONNECTED SYSTEM CHECKED OUT NORMAL. RETURNED TO SERVICE.
